RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1961, Volume 54(96), Number 2, Pages 209–224 (Mi msb4735)  

The lattice of ideals of an object of a category

E. G. Shul'geifer


Full text: PDF file (1233 kB)

Bibliographic databases:
Received: 27.07.1959

Citation: E. G. Shul'geifer, “The lattice of ideals of an object of a category”, Mat. Sb. (N.S.), 54(96):2 (1961), 209–224

Citation in format AMSBIB
\Bibitem{Shu61}
\by E.~G.~Shul'geifer
\paper The lattice of ideals of an object of a category
\jour Mat. Sb. (N.S.)
\yr 1961
\vol 54(96)
\issue 2
\pages 209--224
\mathnet{http://mi.mathnet.ru/msb4735}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=152474}
\zmath{https://zbmath.org/?q=an:0118.02001}


Linking options:
  • http://mi.mathnet.ru/eng/msb4735
  • http://mi.mathnet.ru/eng/msb/v96/i2/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:133
    Full text:66
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020